# SDR ASAA2018042764392

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 58 hours, 19 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS II MAINTENANCE MESSAGE FOR THE NR 2 ENGINE ON FADEC.  ACFT GROUNDED. PERFOMED A RESET OF THE NR 2 FADEC IAW AMM 73-29-00-710-040, NO FAULTS.
